# SDR AU961056

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0860207134
- Condition: Frayed
- Location: Flap Sys
- Component: 0860207135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP CABLES PNO 0860207-134 AND PNO 0860207-135 FRAYED
